# SDR SIMA200624005

- Difficulty date: August 27, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N713AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145249
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 7287502605
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING SMELL COMING FROM GALLEY AREA.  RAI HARNESS ASSEMBLY FOR PASSENGER CABIN LIGHT AT SEAT 1A, OPS CHECK GOOD.  RETURNED AIRCRAFT TO SERVICE.  (M)
